JournalsrmiVol. 21, No. 1pp. 47–66

Minimal Slant Submanifolds of the smallest dimension in SS-manifolds

  • Alfonso Carriazo

    Universidad de Sevilla, Spain
  • Luis M. Fernández

    Universidad de Sevilla, Spain
  • María Belén Hans-Uber

    Universidad de Sevilla, Spain
Minimal Slant Submanifolds of the smallest dimension in $S$-manifolds cover
Download PDF

Abstract

We study slant submanifolds of SS-manifolds with the smallest dimension, specially minimal submanifolds and establish some relations between them and anti-invariant submanifolds in SS-manifolds, similar to those ones proved by B.-Y. Chen for slant surfaces and totally real surfaces in Kaehler manifolds.

Cite this article

Alfonso Carriazo, Luis M. Fernández, María Belén Hans-Uber, Minimal Slant Submanifolds of the smallest dimension in SS-manifolds. Rev. Mat. Iberoam. 21 (2005), no. 1, pp. 47–66

DOI 10.4171/RMI/414